Jump to content

Propecia effect on the skin


Recommended Posts

  • Regular Member

ive been on fin for about 6 months and im startin to notice that my skin is becoming more and more softer and smoother. it is almost feeling thicker as well. is this because of the fin? is it something to take seriously?

-thanks

propecia .5mg 7x

revita shampoo 5x

multi vitamin 7x

saw palmetto 7x

Link to comment
Share on other sites

  • Regular Member

ive been on fin for about 6 months and im startin to notice that my skin is becoming more and more softer and smoother. it is almost feeling thicker as well. is this because of the fin? is it something to take seriously?

-thanks

propecia .5mg 7x

revita shampoo 5x

multi vitamin 7x

saw palmetto 7x

Link to comment
Share on other sites

  • Senior Member
Originally posted by jw34:

...im startin to notice that my skin is becoming more and more softer and smoother...

-thanks

Oh yeah baby, what are you wearing? AHAHAHAHAH!!!! icon_mad.gificon_redface.gificon_mad.gif

Sorry, couldn't resist. It sounded like something on a Nivea lotion commercial for women or something... icon_eek.gificon_eek.gificon_eek.gif

I've never heard of this, but perhaps Ill start slipping me Julie some fin! icon_razz.gif

Link to comment
Share on other sites

  • Regular Member

haha, yea, its kind of wierd, i mean yea its nice, but yea i dont want the skin of a 25 year woman, "or do i"? but no seriously does propecia do this?

propecia .5mg 7x

revita shampoo 5x

multi vitamin 7x

saw palmetto 7x

Link to comment
Share on other sites

  • Senior Member

hey, maybe you could play the cards in your favor

and take up a modeling career for women's skirts, showing off your new soft, silky skin!!!

AHAHHAHAH!!!! icon_eek.gificon_eek.gificon_eek.gificon_eek.gif

 

I don't know if it causes this...I can't think of any reasons why it would or why this would be a bad thing...Unless your lady friends are complaining your a bit too on the *soft* side lately?...

 

I would assume your just *looking* for different things to happen and attribute it to fin, trust me I think I would take soft skin over a soft

wang, which is *usually* what guys complain about on fin...

Any other sides? Any new hair growth?

Link to comment
Share on other sites

  • Regular Member

no new growth, not really helpn w the shedding either, i wonder if the skin changes have something to do with elevated estrogen levels which could later mean gyno or something

propecia .5mg 7x

revita shampoo 5x

multi vitamin 7x

saw palmetto 7x

Link to comment
Share on other sites

  • Senior Member

It is probably just your imaginations.. You can fool yourself into beliving anything ..

JOBI

 

1417 FUT - Dr. True

1476 FUT - Dr. True

2124 FUT - Dr. True

604 FUE - Dr. True

 

 

 

 

 

 

 

My views are based on my personal experiences, research and objective observations. I am not a doctor.

 

Total - 5621 FU's uncut!

Link to comment
Share on other sites

  • Senior Member
which could later mean gyno or something

well hey, maybe you'll soon have another PAIR of soft silky somethings to model

other than just your legs!!!

AHAHAHH!!!!!

icon_eek.gificon_eek.gificon_eek.gif

 

It's probably just your imagination like

Jobis said...your lucky you don't have the other "soft" issues AND that your imagination hasn't started creating that!

Link to comment
Share on other sites

  • Regular Member

There was a little known study that was completed in 1999. It revealed that a very small percentage of men (.00193%, if memory serves) who took finasteride daily for at least 6 month, gradually turned into a female!

 

It was such a small percentage that I'm sure you have nothing to worry about. It's probably just a coincidence that your skin now feels like that of a 25 year old women icon_smile.gif

Link to comment
Share on other sites

I enjoyed reading all the humorous replies. I certainly don't want to be one of the .00193% that turns into a woman icon_razz.gif

 

But in all seriousness, I never heard of this before however, I have heard (but can't validate) that Propecia may actually decrease the amount of body hair someone has in addition to working to combat hair loss in the scalp. Is this true? I haven't read any studies on this - but I recall speaking to a physician about this who believed this. Of course, if this is true, this could account for your seemingly smoother skin icon_smile.gif

 

Bill

Link to comment
Share on other sites

  • Senior Member

I've been using Propecia on and off for about 3 years. About two years ago, I started getting dark spots near my neck, my shoulder and arms. I went in for a biopsy with my dermatologist and she mentioned that there were allergic stimulants in the biopsy. She's telling me to stop taking the Propecia!!!

 

I've been on Propecia religiously for the past 3 months and now having to stop is going to be tough. Any suggestions? Has anyone ever heard of this kind of effect on the skin or being allergic to some of Propecia's ingredients?

Link to comment
Share on other sites

  • Senior Member
There was a little known study that was completed in 1999. It revealed that a very small percentage of men (.00193%, if memory serves) who took finasteride daily for at least 6 month, gradually turned into a female!

Is this a joke? Your kidding me right, there was no legit study stating this(?).

Are you telling me their cock'n balls got devoured by a giant cock'n ball eating OCTOPUSSY, which then took it's place and these guys were left w/vagina's?...

Please advise...

Damn, if this is true WHAT am I gonna do w/that industrial batch of propecia I just got from Costco?

Hmmm...I know, I can make MILLIONS icon_mad.gif!!!

Ill dump 100 pills in my blender, and make a 'transie' shake. Ill open a clinic and sell my 'transie' shake to all the weirdo's who want to become women....errr, sorry those poor souls who are women trapped in men's bodies. I will make millions, NAY, BILLIONS and I will be famous for my 'transie' shake!!! icon_eek.gificon_eek.gificon_eek.gif

 

The Billboards will be Armaniesque and will read:

'BECOME A 'TRANIE'W/A NON-SURGICAL METHOD!!!'

'GET A VAGINA w/DR.NG2GB's 'TRANIE' SHAKE'!!!!!

icon_eek.gificon_eek.gificon_eek.gificon_eek.gificon_eek.gificon_eek.gificon_eek.gif

(the preceding phrases and ideas are copy righted by NG2GB; all ideas and terms are possessed by NG2GB as the sole proprietor of the 'TRANIE' shake)...

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...